# SDR SWAA2016112809854

- Difficulty date: October 10, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 36,303 hours, 23,525 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A83718
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FORWARD DOOR FRAME CRACKED AT BS 294, RBL 53.   REPAIRED IAW ER AND EA.
